Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 43, NWS St. Louis, MO

July 7, 2010Boone County, Moniteau County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 7, 2010, 9:03 PM CDT for Boone County, Moniteau County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2010, 9:03 PM CDT (02:03 UTC)
Expired
Jul 8, 2010, 3:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Boone County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 9:06 PM CDTHEAVY RAIN 1.67Columbia, MOIN THE PAST HOUR
Jul 7, 9:15 PM CDTFLASH FLOODColumbia, MOHILL CREEK RD CAVE CREEK RD
Jul 7, 9:21 PM CDTFLASH FLOODColumbia, MOOLD MILL CREEK RD MILL CREEK
Jul 7, 10:43 PM CDTFLASH FLOODColumbia, MO11505 SMITH HATCHERY RD S COOPERS LANDING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 922 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
922 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WGUS53 KLSX 080203
FFWLSX
MOC019-135-080800-
/O.NEW.KLSX.FF.W.0043.100708T0203Z-100708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT WED JUL 7 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOONE COUNTY IN CENTRAL MISSOURI...
  NORTHERN MONITEAU COUNTY IN CENTRAL MISSOURI...

* UNTIL 300 AM CDT THURSDAY

* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SHOWERS AND THUNDERSTORMS WITH POCKETS OF HEAVY RAIN ACROSS PARTS
  OF MID MISSOURI.  THESE POCKETS OF HEAVY RAIN...COMBINED WITH THE
  HEAVY RAINS OF EARLIER IN THE DAY...WILL COMBINE TO PRODUCE A FLASH
  FLOOD THREAT FOR THE REST OF THE EVENING AND INTO THE PREDAWN
  HOURS.
  
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR.  SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ASHLAND...CENTRALIA...COLUMBIA...EASLEY...HALLSVILLE...
  JAMESTOWN...MIDWAY...MURRY...ROCHEPORT AND STURGEON.  THE AREA OF 
  GREATEST THREAT FOR FLASH FLOODING AREA THOSE LOCATIONS SOUTH OF
  INTERSTATE 70...AND WEST OF HIGHWAY 63...WHERE RAINFALLS OF 2 TO 4
  INCHES MAY HAVE OCCURRED SINCE LATE WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3891 9251 3897 9257 3900 9257 3925 9243
      3924 9211 3907 9212 3906 9214 3890 9217
      3881 9214 3877 9216 3872 9222 3865 9220
      3864 9222 3869 9236 3872 9235 3874 9239
      3869 9241 3870 9262

$$

TRUETT
3 follow-up statements
076 
WGUS73 KLSX 080331
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT WED JUL 7 2010

MOC019-135-080800-
/O.CON.KLSX.FF.W.0043.000000T0000Z-100708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-BOONE MO-
1031 PM CDT WED JUL 7 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BOONE AND NORTHERN 
MONITEAU COUNTIES UNTIL 300 AM CDT...

...HINKSON CREEK HAS PUSHED ABOVE FLOOD STAGE...

AT 1025 PM CDT...AN AUTOMATED STREAM GAGE INDICATED THAT HINKSON 
CREEK IN COLUMBIA HAD PUSHED ABOVE FLOOD STAGE.  THE STAGE HAD 
CLIMBED TO 16.1 FEET...FLOOD STAGE IS 15 FEET.  ADDITIONAL RISES CAN 
BE EXPECTED ALONG HINKSON CREEK OVER THE NEXT SEVERAL HOURS AS 
RUNOFF AND THE OCCASIONAL RAIN CONTINUES.

SHOWERS AND THUNDERSTORMS REFORMING OVER SOUTHWEST MISSOURI WILL BE 
PUSHING INTO THE AREA OVERNIGHT...AND ADDITIONAL RAINS OF UP TO AN 
INCH WILL BE POSSIBLE IN SOME AREAS.   THIS WILL BE ON TOP OF THE 2 
TO 4 INCHES OF RAIN THAT HAS OCCURRED ACROSS THE AREA WEDNESDAY 
AFTERNOON AND EVENING.  WE HAVE RECEIVED ONE REPORT OF JUST OVER 4.5 
INCHES OF RAIN TODAY...1.4 MILES NORTH-NORTHWEST OF COLUMBIA.   

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...ASHLAND...CENTRALIA...COLUMBIA...EASLEY...HALLSVILLE...JAME
STOWN...MIDWAY...MURRY...ROCHEPORT AND STURGEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3891 9251 3897 9257 3900 9257 3925 9243
      3924 9211 3907 9212 3906 9214 3890 9217
      3881 9214 3877 9216 3872 9222 3865 9220
      3864 9222 3869 9236 3872 9235 3874 9239
      3869 9241 3870 9262

$$

TRUETT
805 
WGUS73 KLSX 080653
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT THU JUL 8 2010

MOC019-135-080800-
/O.CON.KLSX.FF.W.0043.000000T0000Z-100708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-BOONE MO-
153 AM CDT THU JUL 8 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BOONE AND NORTHEASTERN
MONITEAU COUNTIES UNTIL 300 AM CDT...

AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA HAD 
DEPOSITED AMOUNTS ON THE ORDER OF 2 TO 4 INCHES DURING WEDNESDAY 
AFTERNOON AND EVENING TIME FRAME.  PRESENTLY SHOWERS ARE MOVING 
THROUGH THE WARNED AREA WHICH MAY RESULT IN ADDITIONAL RAINFALL 
AMOUNTS UP TO HALF AN INCH. 

ALSO AT 11 PM CDT...AN AUTOMATED STREAM GAGE AT HINKSON CREEK IN 
COLUMBIA CRESTED AT 16.9 FEET...WELL ABOVE FLOOD STAGE WHICH IS 15 
FEET.  THE LATEST READING AS OF 1 AM CDT WAS 15.7 FEET INDICATING 
THE RIVER WAS BEGINNING TO COME DOWN.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHLAND...CENTRALIA...COLUMBIA...EASLEY...HALLSVILLE...JAMESTOWN...
MIDWAY...MURRY...ROCHEPORT AND STURGEON.

LOCAL LAW ENFORCEMENT HAS REPORTED NUMEROUS INUNDATED LOW WATER 
CROSSINGS THROUGHOUT BOONE COUNTY MISSOURI...AND MORE IMPORTANTLY 
ROAD CLOSURES ALONG MISSOURI STATE ROUTES E AND ZZ ALSO IN BOONE 
COUNTY MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3891 9251 3897 9257 3900 9257 3925 9243
      3924 9211 3907 9212 3906 9214 3890 9217
      3881 9214 3877 9216 3872 9222 3865 9220
      3864 9222 3869 9236 3872 9235 3874 9239
      3869 9241 3870 9262

$$


SIPPRELL
953 
WGUS73 KLSX 080754
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
254 AM CDT THU JUL 8 2010

MOC019-135-080807-
/O.EXP.KLSX.FF.W.0043.000000T0000Z-100708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-BOONE MO-
254 AM CDT THU JUL 8 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BOONE AND
NORTHEASTERN MONITEAU COUNTIES WILL BE ALLOWED TO EXPIRE AT 300 AM
CDT...

AN AREAL FLOOD WARNING WILL BE ISSUED IN REPLACEMENT OF THE FLASH 
FLOOD WARNING.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3891 9251 3897 9257 3900 9257 3925 9243
      3924 9211 3907 9212 3906 9214 3890 9217
      3881 9214 3877 9216 3872 9222 3865 9220
      3864 9222 3869 9236 3872 9235 3874 9239
      3869 9241 3870 9262

$$

SIPPRELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:58 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 7, 6:58 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT WED JUL 7 2010

.DISCUSSION...
/340 PM CDT WED JUL 7 2010/

PRIMARY CONCERN IS POTENTIAL FOR LOCALLY HEAVY RAINFALL INTO THIS
EVENING...FOLLOWED BY MORE LOCALLY HEAVY RAIN ON THURSDAY AFTERNOON
INTO FRIDAY AS THE COLD FRONT FINALLY DRIFTS THROUGH THE AREA.
ATMOSPHERE OVER THE REGION IS VERY MOIST WITH PWATS BETWEEN 1.5 AND
1.8 INCHES...WHICH IS AROUND 150% OF NORMAL.  HOWEVER...CONVECTION
THIS AFTERNOON IS VERY SCATTERED IN NATURE...AND WITH A FEW
EXCEPTIONS THE SHOWERS AND STORMS ARE MOVING RIGHT ALONG AND NOT
STAYING OVER ONE SPOT FOR TOO LONG.  WILL HOLD OFF ISSUING ANY FLOOD
WATCHES FOR NOW AND JUST MENTION LOCALLY HEAVY RAIN IN THE HAZARDOUS
WEATHER OUTLOOK.  MODELS ARE HINTING THAT THERE COULD ALSO BE A
HEAVY RAIN THREAT THURSDAY AFTERNOON AND THURSDAY NIGHT AS THE FRONT
DRIFTS INTO THE AREA...HOWEVER ALL OF THE QPF OUTPUT IN THE SHORT
RANGE MODELS IS CONTAMINATED WITH GRID-SCALE CONVECTIVE FEEDBACK SO
I HAVE LOW CONFIDENCE IN THE AMOUNTS THEY ARE FORECASTING.  HPC
EXCESSIVE RAINFALL OUTLOOK DOES NOT HIGHLIGHT ANY PART OF OUR AREA
THROUGH 18Z THURSDAY...SO AGAIN...WILL HOLD OFF ISSUING ANY FLOOD
WATCHES AT THIS TIME.  MODELS ARE IN GOOD AGREEMENT THAT THE FRONT
WILL DRIFT THROUGH THE AREA THURSDAY NIGHT AND SHOULD BE OVER
SOUTHERN MISSOURI BY FRIDAY MORNING.  SHOULD SEE SOME COOLER AND
DRIER AIR FILTER INTO THE AREA FOR FRIDAY NIGHT AND SATURDAY.

MEDIUM RANGE MODELS ARE IN REASONABLE AGREEMENT GIVEN ZONAL FLOW
ALOFT FOR SUNDAY AND MONDAY.  SHOULD SEE OLD FRONTAL BOUNDARY LIFT
BACK TO THE NORTH WITH SUBSEQUENT RISE IN TEMPERATURES AND HUMIDITY
LEVELS INTO THE BEGINNING OF NEXT WEEK.  HOWEVER...BOTH GFS AND
ECMWF KEEP THE HIGHEST HEAT BACK IN THE PLAINS WITH 850MB TEMPS IN
OUR AREA HOVERING AROUND 20C.  THIS SHOULD BE GOOD ENOUGH FOR LOWER
90S WITH DEWPOINT TEMPS IN THE UPPER 60S TO LOWER 70S.  NOT EXACTLY
CHAMBER OF COMMERCE WEATHER...BUT CERTAINLY NOT THE HOTTEST WE'VE
BEEN THIS YEAR. GFS AND EMWF BEGIN TO DIVERGE TUESDAY AND WEDNESDAY
AS A TROF AMPLIFIES OVER THE GREAT PLAINS AND MIDWEST.  GFS IS MUCH
STRONGER AND FASTER THAN THE ECMWF (AS IS TYPICAL)...SO HAVE LEANED
ON ECMWF AND HPC GUIDANCE WHICH BARELY PUSH THE COLD FRONT
ASSOCIATED WITH THE UPPER TROF INTO OUR AREA FOR TUESDAY AND
WEDNESDAY.  CONTINUED CHANCE POPS MONDAY FOR WARM ADVECTION TYPE
PRECIP AND TUESDAY ASSOCIATED WITH THE FRONT.  IF THE GFS IS
RIGHT...FRONT WILL DIVE DOWN INTO THE LOWER MISSISSIPPI VALLEY...IF
THE LESS AMPLIFIED ECMWF IS RIGHT IT WILL HANG UP OVER SOUTHERN
MISSOURI.  KEPT POPS OUT OF WEDNESDAY FOR NOW DUE TO THE UNCERTAINTY.

CARNEY

&&

.AVIATION...
/642 PM CDT WED JUL 7 2010/

AFTERNOON CONVECTION HAS CONGEALED INTO A NARROW AREA...WHICH AT
2330Z HAS FOCUSED THE MOST ACTIVE CONVECTION FROM JUST N OF COU TO
NEAR PPQ. THIS AREA IS LIFTING N AT AROUND 25 KTS...WHICH SHOULD
BRING ANOTHER ROUND OF TSRA WITH MVFR CIGS/VSBYS TO UIN EARLY
THIS EVENING. FOR COU AND STL AREA TAFS...EXTRAPOLATION OF CURRENT
ACTIVITY WOULD SUGGEST A LIMITED THREAT OF SPOTTY SHOWERS INTO THE
EARLY EVENING WITH VFR CONDS. LATER THIS EVENING...PRIMARILY AFTER
05Z...WENT WITH THE IDEA THAT COMBO OF WEAK WARM ADVECTION AND
APPROACH OF CIRCULATION CENTER FROM E OK SHOULD CAUSE A FLAIR UP
OF SHOWERS AND A FEW TSRA OVER NW SECTIONS OF THE CWA...WHICH WILL
SLOWLY PROPAGATE INTO THE STL AREA DURING THE PREDAWN HOURS. ON
THU...ATTEMPTED TO RAMP UP PRECIP DURING THE DAY ON THU AS COLD
FRONT FINALLY ARRIVES IN AREA. FOR NOW WENT WITH SREF FOR TIMING
OF THE COLD FRONT BUT ITS CERTAINLY POSSIBLE THAT OUTFLOWS WILL BE
MORE DOMINATE THAT THE SYNOPTIC PATTERN...CAUSING ACTUAL TIMING OF
WIND SHIFT AT EACH LOCATION TO DIFFER CONSIDERABLY FROM THE TIMING
ALA SREF.

SPECIFICS FOR KSTL...
PRIMARY PRECIP THREAT FOR KSTL APPEARS TO BE LIMITED TO SHOWERS
FOR MUCH OF THE NIGHT...WITH A CB GROUP DURING THE PREDAWN HOURS
TO HINT AT THE THREAT OF SPOTTY CONVECTION DEVELOPING IN THE
AREA. FOR NOW HAVE STAYED WITH THE IDEA OF VFR CIGS AND
VSBYS...AND WILL SIMPLY MONITOR RADAR TRENDS TO SEE IF ECHO
DEVELOPMENT WARRANTS LOWER CONDS.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT WED JUL 7 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
359 PM CDT WED JUL 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE BI-STATE
REGION TONIGHT. LOCALLY HEAVY RAINFALL AND GUSTY WINDS TO 40 MPH
ARE POSSIBLE WITH THE STRONGEST STORMS...BUT NO ORGANIZED SEVERE
THUNDERSTORMS ARE EXPECTED.

MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY THROUGH FRIDAY. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS.
AT THIS TIME...WIDESPREAD OR ORGANIZED SEVERE STORMS ARE NOT
EXPECTED.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH
MONDAY NIGHT.

MODERATE FLOODING IS FORECAST ALONG PARTS OF THE MISSISSIPPI AND
MISSOURI RIVERS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL REPORTS TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:17 PM CDTAreal Flood AdvisoryLSXLewis, Marion, Ralls3 hr
Jul 8, 3:02 AM CDTAreal Flood WarningLSXBoone, Moniteau6 hr
Jul 8, 4:14 AM CDTRiver Flood WarningLSXLewis40 hr
Jul 8, 8:57 AM CDTAreal Flood WarningLSXBoone, Moniteau5 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.